Jump to content

Why Does The Last Low Dose Hang On?


[JE...]

Recommended Posts

I was able to successfully taper down to .10mg of Klonopin

but if I don't take that amount everyday I can feel the effect ie more central nervous system sensitivity and more difficulty sleeping.

 

I didn't stay on my highest dose of .7mg that long say two to three weeks so what is the mechanism as to why the last amount is the hardest?

 

Link to comment
Share on other sites

If I'm understanding your question correctly I have similar issue and question.  I'm down to .075mg k now.  Tapers seem much worse at these lower levels.
Link to comment
Share on other sites

What are your symptoms if any if you skip or go to a lower

dose ie anxiety, insomnia etc?

Link to comment
Share on other sites

It appears that the melatonin allows you to sleep and thus overrides your anxiety at bedtime.
Link to comment
Share on other sites

For some people the last part of the taper is easier. I have noticed that people that taper fast seem to be the ones that have a hard time at the end of the taper and the ones that do a very slow taper seem to get better the lower they go. But who really knows, everyone is different and this horrible drug affects everyone differently.
Link to comment
Share on other sites

Based on Dr. Ashton's taper guidelines and my own symptoms I don't believe my taper was too fast. I guess for the physiological and psychological aspects are hardest to overcome!

 

Link to comment
Share on other sites

Gray Cloud, I'm inclined to agree.  One, because the slow liquid microtaper I've been on has been for the most part uneventful.  But also as I've read other cases here, it seems tapering too fast may be the #1 common denominator for bad experiences.  That's just an observation, I could be wrong.  But I'm thinking I'll probably go all the way down and "walk off" rather than jump.  It's no big deal to create the liquid solution every morning and sip it throughout the day.  I guess I'm used to the drill.  I know there are no guarantees of an easy time once I reach  "acute withdrawal," but for as much as I can control, I'd rather avoid unnecessary problems.  Knock on wood!

 

clearbluesky

Link to comment
Share on other sites

[34...]

Gray Cloud, I'm inclined to agree.  One, because the slow liquid microtaper I've been on has been for the most part uneventful.  But also as I've read other cases here, it seems tapering too fast may be the #1 common denominator for bad experiences.  That's just an observation, I could be wrong.  But I'm thinking I'll probably go all the way down and "walk off" rather than jump.  It's no big deal to create the liquid solution every morning and sip it throughout the day.  I guess I'm used to the drill.  I know there are no guarantees of an easy time once I reach  "acute withdrawal," but for as much as I can control, I'd rather avoid unnecessary problems.  Knock on wood!

 

clearbluesky

 

clearbluesky, walking off rather than jumping is the strategy that followed and it's working for me.  There were times that I really wanted to be done with this and jump but I'm really glad that I stuck it out to walk off at .001mg. 

 

You are doing great and will be there before you know it!

Link to comment
Share on other sites

Wow, thank you, RodgerThat!  It's so good to know "walking off" is working for others! 

Congratulations on making it all the way!

 

clearbluesky

Link to comment
Share on other sites

×
×
  • Create New...